# SDR MALA050280

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 17,611 hours, 19,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND CORROSION ON UPPER AND LOWER SURFACES AND BETWEEN SPLICES AT STA 258.  REMOVED CORROSION, OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR ANGLES REF SAAB SRM 53-10-30; 51-20-42; 51-40-21.
